×

zbMATH — the first resource for mathematics

Uniqueness and the force formulas for plane subsonic flows. (English) Zbl 0086.20303

Keywords:
fluid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lipman Bers, Existence and uniqueness of a subsonic flow past a given profile, Comm. Pure Appl. Math. 7 (1954), 441 – 504. · Zbl 0058.40601 · doi:10.1002/cpa.3160070303 · doi.org
[2] R. Courant and D. Hilbert, Mathematische Physik II, Berlin, Julius Springer, 1937. · JFM 63.0449.05
[3] R. Finn and D. Gilbarg, Asymptotic behavior and uniquenes of plane subsonic flows, Comm. Pure Appl. Math. 10 (1957), 23 – 63. · Zbl 0077.18801 · doi:10.1002/cpa.3160100102 · doi.org
[4] Robert Finn and David Gilbarg, Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations, Acta Math. 98 (1957), 265 – 296. · Zbl 0078.40001 · doi:10.1007/BF02404476 · doi.org
[5] Robert Finn and James Serrin, On the Hölder continuity of quasi-conformal and elliptic mappings, Trans. Amer. Math. Soc. 89 (1958), 1 – 15. · Zbl 0082.29401
[6] E. Hopf, Elementäre Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Sitzungsber. Berl. Akademie der Wissenschaften und der Literatur vol. 19 (1927) pp. 147-152. · JFM 53.0454.02
[7] Eberhard Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952), 791 – 793. · Zbl 0048.07802
[8] W. M. Kutta, Sitzb. d. k. bayr. Akademie der Wissenschaften und der Literatur, 1910.
[9] N. Joukowski, Aérodynamique, Trans. by Drzewiecki, Paris, Gauthier-Villars, 1916. · JFM 57.1562.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.